Go to Naturalis.nl

Search results

Query: journal: "Zoologische Mededelingen"

381 to 390 of 1930
1 ... 191 ... 361   371   381   391   401 ... 571 ... 771 ... 961 ... 1151 ... 1351 ... 1541 ... 1731 ... 1921

381   Article: Studies on Idiocerine Leafhoppers XII. Idioscopus Clavosignatus spec. nov. (Homoptera, Cicadellidae)
J. Maldonado Capriles, in: Zoologische Mededelingen, Vol. 48 (1974), p. 163-167
382   Article: Studien über neue und alte Cicindelinen (Col.). (Neubeschreibungen, Synonymie, Faunistik)
W. Horn, in: Zoologische Mededelingen, Vol. 7 (1922), p. 90-112
383   Article: Studien over Indo-Australische Lepidoptera : IV. Bijdrage tot de kennis der Heterocera-Fauna der Oost-Indische Koloniën
R. van Eecke, in: Zoologische Mededelingen, Vol. 5 (1920), p. 112-138
384   Article: Stray notes on Acarida (Arachnida) I
L. van der Hammen, in: Zoologische Mededelingen, Vol. 42 (1968), p. 261-280
385   Article: Species of the East Asian bifasciatus group in the genus Trichius Fabricius (Coleoptera, Cetoniidae)
J. Krikken, in: Zoologische Mededelingen, Vol. 47 (1972), p. 481-496
386   Article: Species of Schizotricha Allman, 1883 (Cnidaria, Hydrozoa) from recent antarctic expeditions with R.V. 'Polarstern', with the description of a new species
A.L. Peña Cantero, A. Svoboda, W. Vervoort, in: Zoologische Mededelingen, Vol. 70 (1996), p. 411-435
387   Article: Species of Agaon Dalman and Allotriozoon grandi from Africa and Malagasy (Hymenoptera Chalcidoidea, Agaonidae)
J.T. Wiebes, in: Zoologische Mededelingen, Vol. 48 (1974), p. 123-143
388   Article: Southeast Asian Termitodius: a taxonomic review, with descriptions of four new species (Coleoptera: Aphodiidae)
J. Krikken, J. Huijbregts, in: Zoologische Mededelingen, Vol. 61 (1987), p. 97-111
389   Article: South American frogs of the Hyla rostrata group (Amphibia, Anura, Hylidae)
W.E. Duellman, in: Zoologische Mededelingen, Vol. 47 (1972), p. 177-192
390   Article: South American freshwater needlefishes (Belonidae) of the genus Pseudotylosurus
B.B. Collete, in: Zoologische Mededelingen, Vol. 48 (1974), p. 169-186